experiencing some pretty severe muscle weakness in my thigh muscles. It is scaring me as I do not see this as a side effect from anyone here and I am afraid something else is going on? It is to the point I cannot stand up on my own without holding on to something to pull myself up with my arms from a sitting position. Any input greatly appreciated. I have numerous herniated discs in my back, deemed inoperable by neurosurgery, and for past year til right before Christmas achieved very good pain control with epidural steroid injections. My pain management MD says can only do 3 every 6 mo and will not do anymore at present for some reason (it has been since OCT that she has done any) Anyway, just giving background as to why I have been prescribed this med. Notice lots of weight gain in short time as well.
I am taking neurontin 400mg 3x/day and have been for 4 years.
Side effects that you should "report to your doctor" are allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue
worsening of mood, and depression.
The steriod injections (steriods period) are known to to cause weight gain.
The muscle weakness in the thigh area is a new one, but I would report that as well. I am sorry to hear that the back problem is in-operatable.I have had 3 back surgeries and have rods,cadaver bone (one disc was crushed and had to be replaced), also with the back problems came came nerve damage and weakness.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2010 • 2 answers
Posted 5 Nov 2011 • 2 answers
I was prescribed Neurontin 3 weeks ago; 300mg x 3. The first day one pill knocked me on my butt, and
Posted 20 Apr 2012 • 3 answers
Posted 14 Oct 2012 • 12 answers
Posted 6 Oct 2014 • 1 answer